# SDR USAA2012022300005

- Difficulty date: February 22, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 36,580 hours, 16,143 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361067500000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK,  DELAMINATION ON FLOOR PANEL 222EF BETWEEN FR16 TO FR21 & BETWEEN -Y765 & -Y1292.  REPLACED FLOOR PANEL IAW IRM 9701 REV G.
